MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO PCD KIT: LONG 90, 11G MATCH-GROUND W/ BEVEL; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO PCD KIT: LONG 90, 11G MATCH-GROUND W/ BEVEL; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0506483000
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device is labeled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device was reported found to have a tear, rip, or hole in the device packaging.1 event had no patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 1 previously reported event is included in this follow-up record.Product return status 1 device was received.Event confirmation status 1 reported event was confirmed.Evaluation results 1 device was found to be affected by a manufacturing process issue.
 
Event or Problem Description

Brand Name
PCD KIT: LONG 90, 11G MATCH-GROUND W/ BEVEL
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo MI 00615
MDR Report Key8816613
Report Number0001811755-2019-02528
Device Sequence Number16229080
Product Code JDZ
UDI-Device Identifier34546540907012
UDI-Public34546540907012
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0506483000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1